# SDR UALA2013022101053

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 54,185 hours, 6,333 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 47C SEAT SIDE MOUNT EMERGENCY LIGHT BROKEN.  REPLACED SEAT 47C SIDE MOUNT EMERGENCY LIGHT ASSY, OP CHECK OKAY.
